# SDR SWAA2020080399208

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS807 LBL21 WL157.   REMOVED CORROSION ON MULTIPLE SPOTS LARGEST AREA MEASURED 1.5'L X .9'W AND 0.004' DEEP. ORIGINAL THICKNESS OF 0.040' FLOOR TO SIDEWALL SUPPORT L/H BS727-807; LBL21 FOUND TO BE OUT OF LIMITS PER 53-00-53-1A-2 4.A.(2) FIG 103 DETAIL E. REMOVED FLOOR TO SIDEWALL SUPPORT L/H BS727-807; LBL21 PER SRM 51-40-02-0G-0; INSTALLED NEW FLOOR TO SIDEWALL SUPPORT L/H BS727-807; LBL21 PER SRM 51-40-02-0G DWG 146A7500 AND SPLICE REPAIR AT BS727E+10' LBL21 PER SRM 53-00-53-2R-6 93114U 26JUL20
